# SDR UHLA2010072700081

- Difficulty date: July 27, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 15,711 hours, 9,837 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 1700064F
- Part serial: 0236
- Condition: Unserviceable
- Location: Nr 1
- Part time: 11,253 hours, 6,818 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AT FL350 NUMEROUS MASTER CAUTIONS APPEARED:  AOA LIMIT FAIL, SHAKER ANTICIPATED, FLAP FAIL, GRND PROX FAIL, WINDSHEAR FAIL, AT FAIL, AP FAIL, AND THERE WAS NO LONGER A FLAP POSITION INDICATOR.  RAN THE APPROPRIATE CHECK LISTS AND LANDED WITH NO INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 SF-ACE.
